MAUDE Adverse Event Report: Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Straight electrode; Cochlear¿ Nucleus® Nexa® System

Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Straight electrode; Cochlear¿ Nucleus® Nexa® System
Model Number CI1022
Medical Device Problem Codes Failure to Read Input Signal (1581); Impedance Problem (2950)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced no connection to the internal device during activation and no impedances could be measured.Troubleshooting attempts and hardware exchange at the clinic did not resolve the issue and the clinic requested a cochlear specialist to verify the device function.The implanted device remains in-situ.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Straight electrode
Common Device Name
Cochlear¿ Nucleus® Nexa® System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
nur fitrahana mohd yusop
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50850040
Report Number6000034-2026-03429
Device Sequence Number13174602
Product Code MCM
UDI-Device Identifier09321502053082
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P970051/S225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCI1022
Device Catalogue NumberZ334204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale